<< Previous Issue Kyungpook Mathematical Journal (Vol. 13, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 1—131
 Original Articles 
Pairwise Lindelof bitopological spaces
Ivan L. Reilly
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 1—4
Spaces in which convergent sequences are eventually constant
Norman Levine
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 5—10
Inverses of circulant matrices and block circulant matrics
George E. Trapp
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 11—20
Integrals involving products of generalized Legendre Functions and the H-function
P. Anandani
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 21—25
Mildly normal spaces
M.K. Singal and Asha Rani Singal
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 27—31
A note on an intersection theorem in Banach space
R.N. Mukherjee
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 33—36
Convexity theorem for (N, p, q) summability
Rajiv Sinha
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 37—40
Biquasi-proximity spaces and compactification of a pairwise proximity space
M.K. Singal and Sunder Lal
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 41—49
Note on submanifolds with (ƒ,g,u,v,λ)-structure in an even-dimensional Euclidean space
Jung Hwan Kwon
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 51—58
On the means of the product of two entire functions
P.K. Jain
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 59—61
On conduction of Heat in a semi infinite circular cylinder
V.L. Deshpande
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 63—68
On the K-proximities
Chi Young Kim, Kil Nam Choi, Yong Sun Shin
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 69—80
The sum of two radical classes
Yu-Lee Lee, R.E. Propes
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 81—86
Une note sur la convergence des semi-groups des opérateurs dans les espaces de Banach
Par Ki Sik Ha
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 87—95
Epireflective subcategories of partially ordered topological spaces

Tae Ho Choe, O.C. Garcia

Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 97—107
On a characterization of spaces of constant holomorphic curvature in terms of geodesic hypersphere
Shun-ichi Tachibana, Toyoko Kashiwada
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 109—119
A note on a C-umbilical hypersurface of a 6-dimensional K-space
Hong Suh Park
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 121—126
A relation satisfied by solutions of the adjoint equation
W.J. Kim
Kyungpook Mathematical Journal 1973 Vol. 13, No. 1, 127—131

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd